Metrics

From
Inference Based on Type II Progressively Interval Censored from Inverse Flexible Weibull Distribution Using Different Simulation Methods by W.M. Afify American Journal of Applied Mathematics and Statistics. 2016, 4(4), 126-135 doi:10.12691/ajams-4-4-5
Views
12180
Html 11569
Abstract 611
02 September 2016 (publication date) through 22 January 2020 *
9.35 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8406
PDF1139
Epub680
XML772
PPT3161
Figures391
Tables2263
Export: 1834
RIS584
BibTex629
Endnote621
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com